MAUDE Adverse Event Report: RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; LTI

RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; LTI
Model Number 01-0012-XXX
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Patient Involvement (2645)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
During removal, the physician punctured the first balloon and couldn't retract the needle back into the catheter.The physician deflated the 2nd balloon with a needle aspirator.A reshape field specialist was assisting with the removal trying to get the needle to retract.However, the needle was jammed during the retracting phase and ended up advancing which resulted in the field specialist being punctured.The patient had both balloons removed.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
LTI
Manufacturer (Section D)
RESHAPE MEDICAL
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7758734
Report Number3007934906-2018-00028
Device Sequence Number13760766
Product Code LTI
UDI-Device IdentifierB001RSM2101
UDI-PublicB001RSM2101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model Number01-0012-XXX
Device Catalogue NumberRSM210
Device Lot Number180511-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;